Dehydration

Dehydration is caused when your body loses more water than what you consume, like in cases of vomiting and diarrhea. It causes thirst, dry skin, and burning sensation on urination. In case of severe dehydration, immediate treatment is needed in the form of fluid replacement.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest some useful tips to reduce flaring of eczema lesions.

Query: Hello, I have eczema and recently it’s been looking like it gets better but then all of the sudden it flares up again. I wanted to ask for advice what I can do to help with healing and overcoming this. I did research of steroids and TSW, so I want to stay away from steroids/drugs.  Read Full »


Dr. Shama Naaz

Dermatologist, Venereologist

Answer: Hi, welcome to icliniq, Eczema can flare up due to a number of reasons. The key is to maintain a proper skin barrier by hydrating your skin to avoid allergen entry. Generally you should avoid using harsh soaps and detergents. You should use a gentle cleanser for cleaning and you should apply a bla...  Read Full »

Will dehydration and smoking cause changes in CBC report?

Query: Hello doctor, I am a 27-year-old male. I have had dizziness, weakness and shaking, sometimes chest pain, and shortness of breath. I have stiff upper back pain, and most of my body clicks and pops when I move. I have also had a loss of appetite, like no appetite at all and weight loss. I had bad upp...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. In the attached report (attachment removed to protect patient identity), cholesterol level is high. For that, take a low-fat diet and do some morning exercise. In one of the attached reports, hemoglobin and PCV (packed cell volume) is high with increased RB...  Read Full »

How to reduce the pain and stiffness developed on the shoulders?

Query: Hi doctor, I am 22 years old female. I am waking up with stiffness in my shoulder and ankles. It got started before three months. Before three weeks, I waked up with pain and stiffness in my right shoulder with limited range of motion. Now, I have stiffness on both of my shoulders and ankles when I...  Read Full »


Dr. Sreenivasa Rao

Physiotherapist

Answer: Hi, Welcome to icliniq.com. You might have pain originating in the neck. It can cause spasm and stiffness in the shoulder. Posture during sleeping can also aggravate the spasm and it leads to stiffness in the shoulder. Get your neck and shoulder assessed properly. Try to drink a lot of fluids and ...  Read Full »

Should I consult a doctor for sudden fainting and tingling tongue?

Query: Hi doctor, My friend, who is a 38 year old female, had sudden fainting and tingling tongue. She wants to know what is wrong with her. Does it necessary to visit the hospital?  Read Full »


Dr. Deepika Gorthy

Family Physician, Microbiologist

Answer: Hello, Welcome to icliniq.com. Sudden fainting attacks could be because of various reasons. The most common are as follows. Overactive nerves, may be caused by acts of sneezing, coughing, laughing excessively, sudden pain or fear. Closed and crowded spaces where there is too little oxygen. Dehydrat...  Read Full »

What should I do to get rid of dark circles and dry skin under my eyes?

Query: Hello doctor, I am 39 years old. The skin under the eyes is dry, and I have had dark circles since a teenager. Now getting worse kindly suggest some applications cannot go for the surgical or other treatments.  Read Full »


Dr. Neha Sud

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have an undereye hollowing, which gives rise to the impression of you having dark circles because of changes in light reflection dynamics. This hollowing results due to the descent of cheek fat pads and thinning of the skin with loss of skin elastic support becaus...  Read Full »

Will skin dehydration on palms heal on its own?

Query: Hello doctor,I have dehydrated skin in my palms. How should I treat it? It is there for three months, and Cetaphil lotion for 20 days did not help.  Read Full »


Dr. Shama Naaz

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The lotion will not work. You should apply moisturizer in the form of thick cream or ointment form. Do not use harsh soaps. Wash hands with a mild cleanser and apply moisturizer immediately after drying with a soft towel. Avoid direct contact with any detergents ...  Read Full »

Can calcium deficiency cause twitching problem?

Query: Hi doctor i am 27 yrs old now last one month i have faced twiching problem. Its started from eye twiching first two days freqent eye twiching after that days i have experiancing upper mouth some times eye brow some time in tongue . Random twiches on my face and body also (five or six times in a day)...  Read Full »


Dr. J N Naidu

Family Physician, General Practitioner

Answer: Hi welcome to icliniq.com Twitching may be due to dehydration,excessive caffeine intake,mineral deficiencies,sideeffects of certain drugs etc 1. Evion 400mg one capsule daily for 10 days with dinner. 2. Drink about 1.5 liter water daily so that urine volume is more than 1 liter per day.If urine ...  Read Full »

How are stomach pain and diarrhea treated?

Query: Hi doctor, For around two weeks, I have had sharp excruciating pain in my stomach and diarrhea. I cannot hold my food down and the frequency of pain is constant. I have diarrhea for every 30 to 60 minutes. I also have sharp pains in my kidney area. My current medication includes Omeprazole 40 mg, B...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Pain in abdomen and diarrhea may be due to gastroenteritis, worm infestation, colitis, inflammatory bowel disease, etc. Kidney pain may be due to stones or UTI (urinary tract infection). I would suggest you to carry out ultrasound examination of abdomen, stool examinatio...  Read Full »

I frequently have diarrhea and constipation, will there be any chances of colon cancer?

Query: Hi doctor, Here are my symptoms: I would associate chronic dull left side pain for years with my endometriosis, so I did not think much of it. I have normal stools on some days mixed with constipation and diarrhea on other days. I am taking Vesicare, which causes constipation, and contributed to m...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Well, the IBS (irritable bowel syndrome) and colorectal carcinoma are two extremes of the spectrum of the GI (gastrointestinal) diseases. The former is functional non-serious, while the latter is a severe condition. However, it is not only the type of symptoms, which m...  Read Full »

My BUN and creatinine ratio is 20. Is it high?

Query: Hello doctor, I have got my normal KFT and LFT reports. My BUN is 18. Creatinine is 0.9. Both are in normal range but my BUN and creatinine ratio is 20 which is high. What does this mean? I started taking Metformin for the last 20 days for prediabetic control.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Normal BUN (blood urea and nitrogen) to creatinine ratio is anywhere between the range of 10:1 to 20:1. So your values are within the upper normal limits. The causes may be anything ranging from dehydration or lowered blood supply to kidneys due to any reason like h...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.